Alert archive / Kansas / River Flood Warnings in 2009

River Flood Warning 113, NWS Wichita, KS

October 8, 2009Wilson County, Kansas

NWS Wichita, KS issued this river flood warning at Oct 8, 2009, 1:52 PM CDT for Wilson County, Kansas. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2009, 1:52 PM CDT (18:52 UTC)
Expired
Oct 8, 2009, 8:44 PM CDT
In force
7 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Wilson County, KS

The radar

The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River at Altoona (ATOK1).

Action stage
15 ft
Minor stage
19 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07166500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KICT 081852
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
152 PM CDT THU OCT 08 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS... 

  VERDIGRIS RIVER NEAR ALTOONA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

&&

KSC205-090652-
/X.NEW.KICT.FL.W.0113.091008T1852Z-000000T0000Z/
/ATOK1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
152 PM CDT THU OCT 08 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A 
* FLOOD WARNING FOR 
  THE VERDIGRIS RIVER NEAR ALTOONA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM THURSDAY THE STAGE WAS 7.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 23.0 FEET. 
* AT 19 FEET FLOODING IS AGRICULTURAL FIELDS AND GRAVEL ROAD
  NEAR THE GAGE SITE OFF OF HIGHWAY 47 OCCURS.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    FRI    SAT    SUN
  ALTOONA         23.0   7.1 THU 02 PM   20.3    9.1    4.9

$$
3 follow-up statements
000 
WGUS83 KICT 081943
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS
243 PM CDT THU OCT 08 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  VERDIGRIS RIVER NEAR ALTOONA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

&&

KSC205-090743-
/X.EXT.KICT.FL.W.0113.000000T0000Z-091010T1206Z/
/ATOK1.1.ER.091009T0600Z.091009T1200Z.091010T0006Z.NO/
243 PM CDT THU OCT 08 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR ALTOONA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM THURSDAY THE STAGE WAS 7.1 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY EARLY FRIDAY MORNING. THE
  RIVER WILL CREST NEAR 20.4 FEET BY FRIDAY MORNING.THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 19 FEET FLOODING OF AGRICULTURAL FIELDS AND GRAVEL ROADS
  NEAR THE GAGE SITE OFF OF HIGHWAY 47 OCCURS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     FRI    SAT    SUN

VERDIGRIS RIVER
  ALTOONA            19.0   7.1  THU 2 PM     20.4   10.0    5.2

$$
000 
WGUS83 KICT 082012
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
312 PM CDT THU OCT 08 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  VERDIGRIS RIVER AT INDEPENDENCE AFFECTING MONTGOMERY AND WILSON 
  COUNTIES.

  VERDIGRIS RIVER AT ALTOONA AFFECTING WILSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND 
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.

&&

KSC205-090812-
/O.CON.KICT.FL.W.0113.000000T0000Z-091010T1206Z/
/ATOK1.1.ER.091009T0600Z.091009T1200Z.091010T0006Z.NO/
312 PM CDT THU OCT 08 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER AT ALTOONA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:45 PM THURSDAY THE STAGE WAS 7.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY EARLY FRIDAY MORNING. THE
  RIVER WILL CREST NEAR 20.4 FEET BY FRIDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 21.0 FEET...FLOOD WATERS BEGIN TO THREATEN OUTLINING 
  FACILITIES OF THE CITYS WATER PLANT.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    FRI    SAT    SUN
  ALTOONA         19.0   7.4 THU 03 PM   20.4   10.0    5.2

$$

KSC125-205-090811-
/O.EXT.KICT.FL.W.0112.091008T2353Z-091011T1120Z/
/IDPK1.1.ER.091008T2353Z.091010T0000Z.091010T2320Z.NO/
312 PM CDT THU OCT 08 2009

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER AT INDEPENDENCE.
* FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:00 PM THURSDAY THE STAGE WAS 22.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS EVENING. THE RIVER 
  WILL CREST NEAR 41.0 FEET BY FRIDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 45.0 FEET...OVERFLOWS BEGIN ON HIGHWAY 160 JUST EAST OF 
  INDEPENDENCE AND ON HIGHWAY 75 NORTH OF INDEPENDENCE.  THE  
  RAILROAD, EAST TOWARDS PARSONS FLOODS.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    FRI    SAT    SUN
  INDEPENDENCE    30.0  22.3 THU 03 PM   40.7   39.8   14.6

$$
000 
WGUS83 KICT 090144
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
844 PM CDT THU OCT 08 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
KANSAS...
 
  VERDIGRIS RIVER AT ALTOONA AFFECTING WILSON COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND 
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.

&&

KSC205-090214-
/O.CAN.KICT.FL.W.0113.000000T0000Z-091010T1206Z/
/ATOK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
844 PM CDT THU OCT 08 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE VERDIGRIS RIVER AT ALTOONA.
* AT  7:45 PM THURSDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.9 FEET 
  FRIDAY MORNING.


&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    FRI    SAT    SUN
  ALTOONA         19.0  11.0 THU 08 PM    15.2   7.4    4.8    3.8

$$
LFW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Oct 8, 12:57 PM CDT, 55 minutes earlier.

Area forecast discussion, Oct 8, 12:57 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
ISSUED BY NATIONAL WEATHER SERVICE TOPEKA KS...CORRECTION
1257 PM CDT THU OCT 8 2009

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

FORECAST CONTINUES TO REMAIN VERY COMPLICATED DUE TO VARYING CIGS
AND VISIBILITIES.  MAIN LINE HAS MOVED THROUGH RSL/SLN BUT MID
FRONTOGENETICAL FORCING OVER THE NE PANHANDLE IS DEVELOPING LIGHT
SHOWERS OVER NW KS AND THE WESTERN TAF SITES.  MEANWHILE...SFC FRONT
OVER EASTERN KANSAS ALONG WITH 850MB FRONT OVER SOUTHEAST KANSAS/NE
OK IS CONTINUING TO GENERATE SHOWERS AND EMBEDDED THUNDERSTORMS OVER
CNU/HUT/ICT.  WITH THE MID LEVEL FORCING PROGGED TO MOVE SE THIS
EVENING AND OVERNIGHT...HAVE KEPT CHANCES FOR PRECIPITATION IN THE
FORECAST THROUGH 03Z.  HOWEVER...SOME RESIDUAL FORCING MAY REMAIN
OVER THE TAF SITES DURING THE OVERNIGHT HOURS AND MAY GENERATE -DZ
FROM 09Z-12Z TIME FRAME.  WILL LET LATER SHIFTS DECIDE.  LOW STRATUS
WILL CONTINUE ACROSS ALL TAF SITES KEEPING IFR/MVFR CONDITIONS
THROUGH THE TAF PERIOD AS CAA OCCURS BEHIND THE SFC FRONT.  BR WILL
AFFECT VISIBILITIES AS WELL ESPECIALLY IN THE SE QUADRANT OF THE
STATE WHERE THE HEAVIEST RAIN FELL.

&&

BYRNE

.PREV DISCUSSION... /ISSUED 338 AM CDT THU OCT 8 2009/

DISCUSSION...
BUSY FORECAST PACKAGE OVER THE NEXT 7 DAYS. HIGHLIGHTS INCLUDE:
HEAVY RAINFALL/POTENTIALLY FLOODING RAINS EXPECTED TODAY THROUGH
THIS EVENING OVER SOUTHEAST KS...DENSE FOG POTENTIAL FRIDAY
NIGHT-EARLY SATURDAY...STRONG COLD FRONT SURGING SOUTHEAST ACROSS
THE AREA LATE FRIDAY NIGHT-SATURDAY WITH *WELL* BELOW NORMAL
TEMPERATURES BEHIND IT. COULD SEE VERY LIGHT WINTRY PRECIPITATION
ACROSS PRIMARILY CENTRAL KS THIS WEEKEND AS WELL.

NUMEROUS SHOWER/THUNDERSTORM ACTIVITY CONTINUES EARLY THIS MORNING
ACROSS EASTERN KS IN ZONE OF FAVORABLE 850-700MB WARM/MOIST
ADVECTION. A RELATIVE LULL IN THE ACTIVITY ACROSS MUCH OF THE
FORECAST AREA CURRENTLY...BUT ANTICIPATE WIDESPREAD/NUMEROUS
SHOWERS/THUNDERSTORMS TO EVENTUALLY EXPAND ACROSS MUCH OF THE AREA
THIS MORNING...ESPECIALLY SOUTH OF HIGHWAY 50...AS ZONE OF LOW-LEVEL
MOISTURE TRANSPORT AND CONVERGENCE BEGIN TO MAXIMIZE AHEAD OF A
STRONG COLD FRONT CURRENTLY ENTERING NORTHWEST KS. LIFT WILL ALSO BE
AIDED BY JET DYNAMICS UNDERNEATH RIGHT ENTRANCE REGION OF UPPER
MIDWEST JET STREAK. AXIS OF MOST CONCENTRATED SHOWERS/THUNDERSTORMS
AND ASSOCIATED HEAVIEST RAINFALL WILL SHIFT INTO SOUTHEAST KS THIS
AFTERNOON/EVENING...AS THE COLD FRONT CONTINUES TO SURGE
SOUTHEAST...INTERACTING WITH EVEN HIGHER BOUNDARY LAYER MOISTURE
VALUES PROGGED TO STREAM INTO SOUTHEAST KS OUT OF THE SOUTHERN
PLAINS. A VERY MOIST AIRMASS THROUGHOUT THE COLUMN AND TRAINING
CELLS WILL RESULT IN AREAS OF HEAVY RAINFALL MAINLY SOUTHEAST OF
THE TURNPIKE...WITH WIDESPREAD 2-4 INCHES (WITH LOCALLY HIGHER
AMOUNTS) POSSIBLE...HEAVIEST OVER FAR SOUTHEAST KS.
CONSEQUENTLY...CURRENT FLOOD WATCH PLACEMENT AND TIMING LOOKS
GOOD. LIMITED INSTABILITY AND 30-40 KTS OF EFFECTIVE SHEAR WILL
PRECLUDE SEVERE THREAT...BUT COULD SEE PEA-DIME SIZE HAIL WITH THE
STRONGEST ACTIVITY. FURTHER WEST/NORTHWEST OVER CENTRAL
KS...LIGHTER MID-LEVEL FRONTOGENESIS PRECIPITATION WILL LINGER
THROUGH THE EVENING HOURS.

THINKING FOG POTENTIAL LOOKS GOOD FOR FRIDAY NIGHT GENERALLY SOUTH
OF HIGHWAY 50...DUE TO A MOIST BOUNDARY LAYER...LIGHT WINDS AND GOOD
RADIATIONAL COOLING. COULD SEE WIDESPREAD DENSE FOG. LATER SHIFTS
WILL NEED TO LOOK AT THIS CLOSER.

UNSEASONABLY COLD AIR ORIGINATING IN THE NORTHWEST TERRITORIES OF
CANADA IS STILL SLATED TO ARRIVE LATE FRIDAY NIGHT-SATURDAY...AS A
STRONG COLD FRONT SURGES SOUTHEAST ACROSS THE HEARTLAND. MODELS ARE
COMING INTO BETTER AGREEMENT WITH TIMING AND MAGNITUDE OF COLD AIR.
SO COLD IS THIS AIRMASS THAT IT MAY FALL INTO THE TOP TEN COLDEST
OUTBREAKS OVER THE LAST 120 YEARS FOR THE FIRST HALF OF OCTOBER
(OCTOBER 1ST-15TH)...PER OUR LOCAL CLIMATE DATABASE. STRONG COLD
ADVECTION AND LOW-LEVEL MOISTENING BELOW 700MB MAY RESULT IN SOME
LIGHT FREEZING DRIZZLE/LIGHT SNOW MIX OVER CENTRAL KS IN WAKE OF
THIS FRONT LATE FRIDAY NIGHT-SATURDAY. GFS/NAM MODEL SOUNDINGS
SUPPORT THIS NOTION. ADDITIONALLY...STRONG COLD ADVECTION...MIXING
AND PRESSURE RISES MAY RESULT IN WIND ADVISORY CRITERIA WINDS IN
WAKE OF THE FRONT. FOR SUNDAY-SUNDAY NIGHT...THE GFS AND ECMWF
PROGRESS A SHORTWAVE RAPIDLY ACROSS THE ROCKIES/NORTHERN PLAINS.
CONTINUED 850-700MB WARM/MOIST ADVECTION MAY RESULT IN CONTINUED
PATCHY DRIZZLE...WITH FREEZING DRIZZLE POSSIBLE OVER MAINLY CENTRAL
KS...BUT WARMER AIR ADVECTING NORTH MAY SCOUR OUT FREEZING
PRECIPITATION CHANCES BY SUNDAY AFTERNOON. GFS IS MUCH MORE ROBUST
WITH THE LATE WEEKEND SHORTWAVE THAN THE ECMWF...BUT THE ECMWF HAS
BEEN MORE CONSISTENT IN TIMING AND AMPLITUDE...SO SIDED WITH THE
ECMWF. MODERATING TEMPERATURES SHOULD FINALLY RETURN BY EARLY-MID
NEXT WEEK...AS ZONAL FLOW DEVELOPS OVER MUCH OF THE LOWER 48.

ADK

AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
COULD SEE A LULL IN THE SHOWERS AND EMBEDDED TSRA FOR AT LEAST A FEW
HOURS UNTIL NEXT MID LEVEL IMPULSE COMING OUT OF THE PANHANDLE OF TX
MOVES NORTHEAST INTO KS.  COPIOUS LOW LEVEL MOISTURE ALONG WITH
ANOTHER ROUND OF SHOWERS AND STORMS WILL SPREAD NORTHWARD INTO
SOUTHERN KANSAS EARLY ON THU...AND CONTINUE THROUGH A GOOD PORTION
OF THE MORNING HOURS ON THU. WILL SEE CEILINGS LOWER BY 12Z/THU WITH
SOME LOW MVFR OR IFR CEILINGS AFFECTING KCNU/KICT/KHUT TAF SITES
DURING THE MORNING HOURS ON THU ALONG WITH SOME POSSIBLE
THUNDERSTORM ACTIVITY NEAR KICT AND KCNU. MEANWHILE...A STRONG COLD
FRONT WILL SHIFT THE WINDS AROUND TO THE NORTH WITH GUSTY WINDS
AFFECTING CENTRAL KANSAS MID-LATE MORNING ON THURSDAY.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    60  40  58  39 /  90  50  10   0
HUTCHINSON      58  38  57  39 /  60  40  10   0
NEWTON          58  39  57  39 /  80  40  10   0
ELDORADO        60  40  58  38 /  90  60  10   0
WINFIELD-KWLD   63  42  59  39 / 100  70  10   0
RUSSELL         51  34  57  33 /  60  50  10  10
GREAT BEND      54  34  57  36 /  60  50  10  10
SALINA          54  37  57  38 /  60  40  10  10
MCPHERSON       57  38  57  38 /  60  40  10  10
COFFEYVILLE     66  45  57  41 / 100  90  10   0
CHANUTE         61  43  57  38 / 100  80  10   0
IOLA            60  43  56  37 / 100  80  10   0
PARSONS-KPPF    63  44  57  39 / 100  90  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ069>072-092>096-098>100.

&&
Hazardous weather outlook, Oct 8, 5:16 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
516 AM CDT THU OCT 8 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-091030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
516 AM CDT THU OCT 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ACROSS SOUTH-CENTRAL
AND SOUTHEASTERN KANSAS TODAY THROUGH THIS EVENING. SEVERE WEATHER
IS NOT ANTICIPATED...HOWEVER A FEW STRONG STORMS WITH DIME SIZE
HAIL WILL BE POSSIBLE. THE MAIN THREAT WILL BE HEAVY RAINFALL AND
POTENTIAL FLOODING...GENERALLY SOUTHEAST OF THE TURNPIKE. PLEASE
REFER TO THE LATEST FLOOD WATCH STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PATCHY FOG WILL BE POSSIBLE FRIDAY NIGHT THROUGH EARLY SATURDAY
MORNING ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS...GENERALLY
SOUTH AND SOUTHEAST OF HIGHWAY 50. THE FOG COULD BE LOCALLY DENSE.

NEAR RECORD COLD TEMPERATURES ARE EXPECTED TO ARRIVE FOR SATURDAY
AND SUNDAY...AS A STRONG COLD FRONT SURGES SOUTH ACROSS THE
HEARTLAND. PERIODIC BOUTS OF LIGHT WINTRY PRECIPITATION IN THE
FORM OF LIGHT FREEZING DRIZZLE OR PERHAPS SOME LIGHT SNOW...WILL
BE POSSIBLE PERIODICALLY SATURDAY THROUGH SUNDAY NIGHT ACROSS
MAINLY CENTRAL KANSAS...ALTHOUGH LIGHT WINTRY PRECIPITATION COULD
SURGE AS FAR SOUTHEAST AS THE TURNPIKE. IN ADDITION...A
WIDESPREAD FROST OR KILLING FREEZE IS POSSIBLE SATURDAY NIGHT AND
SUNDAY NIGHT ACROSS CENTRAL AND PARTS OF SOUTH-CENTRAL KANSAS.
STAY TUNED FOR LATER FORECASTS AND OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:54 AM CDTAreal Flood WarningICTChautauqua, Elk, Labette, Montgomery, Neosho, Wilson8 hr
Oct 8, 9:47 AM CDTRiver Flood WarningICTAllen16 hr
Oct 8, 9:47 AM CDTRiver Flood WarningICTLabette3 days
Oct 8, 12:54 PM CDTRiver Flood WarningICTWilson17 hr
Oct 8, 12:54 PM CDTRiver Flood WarningICTMontgomery20 hr
Oct 8, 2:20 PM CDTAreal Flood WarningICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 11 more18 hr
Oct 8, 2:57 PM CDTRiver Flood WarningICTMontgomery18 hr
Oct 8, 3:05 PM CDTRiver Flood WarningICTAllen, Neosho30 hr
Oct 8, 3:05 PM CDTRiver Flood WarningICTNeosho47 hr
Oct 8, 3:05 PM CDTRiver Flood WarningICTLabette4 days

Nearby

River Flood Warnings in Kansas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.